Nikita Sidorov
Nikita Sidorov
Department of Mathematics, The University of Manchester
Geverifieerd e-mailadres voor manchester.ac.uk - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Almost Every Number Has a Continuum of β-Expansions
N Sidorov
The American Mathematical Monthly 110 (9), 838-842, 2003
1652003
Unique representations of real numbers in non-integer bases
P Glendinning, N Sidorov
Mathematical Research Letters 8 (4), 535-543, 2001
1562001
Ergodic properties of the Erdös measure, the entropy of the goldenshift, and related problems
N Sidorov, A Vershik
Monatshefte für Mathematik 126 (3), 215-261, 1998
1141998
Arithmetic dynamics
N Sidorov
Topics in dynamics and ergodic theory 310, 145-189, 2003
902003
An explicit counterexample to the Lagarias–Wang finiteness conjecture
KG Hare, ID Morris, N Sidorov, J Theys
Advances in Mathematics 226 (6), 4667-4701, 2011
742011
Expansions in non-integer bases: lower, middle and top orders
N Sidorov
Journal of Number Theory 129 (4), 741-754, 2009
552009
Golden gaskets: variations on the Sierpiński sieve
D Broomhead, J Montaldi, N Sidorov
Nonlinearity 17 (4), 1455, 2004
492004
Bijective arithmetic codings of hyperbolic automorphisms of the 2-torus, and binary quadratic forms
N Sidorov, A Vershik
Journal of dynamical and control systems 4 (3), 365-399, 1998
441998
Combinatorics of linear iterated function systems with overlaps
N Sidorov
Nonlinearity 20 (5), 1299, 2007
432007
Growth rate for beta-expansions
DJ Feng, N Sidorov
Monatshefte für Mathematik 162 (1), 41-60, 2011
392011
On the fine structure of stationary measures in systems which contract-on-average
M Nicol, N Sidorov, D Broomhead
Journal of Theoretical Probability 15 (3), 715-730, 2002
392002
Bijective and general arithmetic codings for Pisot toral automorphisms
NA Sidorov
Journal of dynamical and control systems 7 (4), 447-472, 2001
362001
On the Gibbs properties of Bernoulli convolutions related to β-numeration in multinacci bases
E Olivier, N Sidorov, A Thomas
Monatshefte für Mathematik 145 (2), 145-174, 2005
34*2005
Number of representations related to a linear recurrent basis
J Dumont, N Sidorov, A Thomas
Acta Arithmetica 88, 371-396, 1999
341999
Periodic unique beta-expansions: the SharkovskiÄ ordering
JP Allouche, M Clarke, N Sidorov
Ergodic Theory and Dynamical Systems 29 (4), 1055-1074, 2009
282009
Universal -expansions
N Sidorov
arXiv preprint math/0209247, 2002
272002
Arithmetic expansions associated with the rotation of a circle and continued fractions
AM Vershik, N Sidorov
Algebra i Analiz 5 (6), 97-115, 1993
251993
The doubling map with asymmetrical holes
P Glendinning, N Sidorov
Ergodic Theory and Dynamical Systems 35 (4), 1208-1228, 2015
232015
Expansions in non-integer bases: lower order revisited
S Baker, N Sidorov
arXiv preprint arXiv:1302.4302, 2013
212013
Ergodic-theoretic properties of certain Bernoulli convolutions
N Szidorov
Acta Mathematica Hungarica 101 (4), 345-355, 2003
212003
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20